# SDR AWXA200601867

- Difficulty date: November 6, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 30,935 hours, 11,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - CORROSION ON R2 DOOR CUT OUT LOWER SILL, FR 67+19", -Y1732.  REPAIRED R2 DOOR CUT OUT LOWER SILL, FS 67+19", -Y1732 IAW A320 SRM 53-41-14, FIGURE 201.
